Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 620267, 6 pages
Research Article

Optimal Variational Method for Truly Nonlinear Oscillators

1Faculty of Mechanical Engineering, “Politehnica” University of Timişoara, Bd. M. Viteazu, 1, 300222 Timişoara, Romania
2Center of Advanced Research in Engineering Sciences, Romanian Academy, Timişoara Branch, Bd. M. Viteazu, 24, 300223, Timişoara, Romania

Received 6 August 2012; Accepted 19 November 2012

Academic Editor: Kale Oyedeji

Copyright © 2013 Vasile Marinca and Nicolae Herişanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vasile Marinca and Nicolae Herişanu, “Optimal Variational Method for Truly Nonlinear Oscillators,” Journal of Applied Mathematics, vol. 2013, Article ID 620267, 6 pages, 2013. doi:10.1155/2013/620267